Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the flatness of complete formally projective modules


Author: Satoshi Suzuki
Journal: Proc. Amer. Math. Soc. 19 (1968), 919-922
MSC: Primary 13.95
DOI: https://doi.org/10.1090/S0002-9939-1968-0227161-3
MathSciNet review: 0227161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathematique. XXVIII: Algébre commutative, Chapters 3 and 4, Hermann, Paris, 1961. MR 0171800 (30:2027)
  • [2] A. Grothendieck, Seminaire de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math. 1960-1961.
  • [3] -, Éléments de géométrie algébrique. IV, Inst. Hautes Études Sci. Publ. Math. 20 (1964).
  • [4] S. Suzuki, Some results on Hausdorff $ \mathfrak{m}$-adic modules and $ m$-adic differentials, J. Math. Kyoto Univ. 2 (1963), 157-182. MR 0152545 (27:2523)
  • [5] -, Note on formally projective modules, J. Math. Kyoto Univ. 5 (1966), 193-196. MR 0200308 (34:207)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227161-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society